Alert archive / Colorado / Red Flag Warnings in 2011

Red Flag Warning 2, NWS Grand Junction, CO

March 20, 20118 counties in Colorado

NWS Grand Junction, CO issued this red flag warning at Mar 20, 2011, 3:29 AM MDT for 8 counties in Colorado. It took effect at Mar 20, 2011, 2:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 20, 2011, 3:29 AM MDT (09:29 UTC)
In effect from
Mar 20, 2011, 2:00 PM MDT
Expired
Mar 20, 2011, 9:00 PM MDT
In force
7 hr
Issued by
NWS Grand Junction, CO

Counties Dolores County, CO, Eagle County, CO, Garfield County, CO, La Plata County, CO, Mesa County, CO, Montezuma County, CO, Pitkin County, CO, San Miguel County, CO

The radar

The Grand Junction radar (KGJX), 70 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 9.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2011-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2011-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3788 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

983 
WWUS85 KGJT 200929
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
329 AM MDT SUN MAR 20 2011

COZ205-207-202300-
/O.UPG.KGJT.FW.A.0001.110320T2000Z-110321T0200Z/
/O.NEW.KGJT.FW.W.0002.110320T2000Z-110321T0300Z/
MONTROSE FORECAST AREA-DURANGO FORECAST AREA-
329 AM MDT SUN MAR 20 2011

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 205 AND 207 MAINLY ALONG AND WEST OF HIGHWAY 550 
BELOW 6500 FEET...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. 

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONES 205 AND 207.

* WIND...SOUTH WINDS WILL INCREASE TO 10 TO 20 MPH WITH GUSTS
  AROUND 25 MPH THIS AFTERNOON AND EARLY EVENING.

* HUMIDITY...RELATIVE HUMIDITY LEVELS WILL DROP BELOW 15 PERCENT
  THROUGH MUCH OF THE AFTERNOON AND EARLY EVENING
  HOURS...COMBINING WITH THE WINDS TO CREATE CRITICAL FIRE WEATHER
  CONDITIONS. 

* IMPACTS...CONDITIONS MAY CAUSE CONTROL PROBLEMS ON ANY FIRES 
  STARTED...INCLUDING AGRICULTURAL BURNS OR PRESCRIBED BURNS. 
  SUCH FIRES MAY GROW QUICKLY AND OUTPACE ATTEMPTS TO CONTROL 
  THEM.

USE EXTREME CAUTION IF CONTEMPLATING AN AGRICULTURAL OR
PRESCRIBED BURN SUNDAY. EVEN A SMALL DITCH BURN COULD QUICKLY
BECOME UNCONTROLLABLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/GJT
2 follow-up statements
268 
WWUS85 KGJT 202117
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
317 PM MDT SUN MAR 20 2011

COZ205-207-210400-
/O.NEW.KGJT.FW.A.0002.110321T1800Z-110322T0300Z/
/O.CON.KGJT.FW.W.0002.000000T0000Z-110321T0300Z/
MONTROSE FORECAST AREA-DURANGO FORECAST AREA-
317 PM MDT SUN MAR 20 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS...LOW HUMIDITY AND DEAD AND DORMANT FUELS...FOR 
PORTIONS OF SOUTHWEST COLORADO...FIRE WEATHER ZONES 205 AND
207 BELOW 6500 FEET...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR GUSTY WINDS...LOW HUMIDITY AND DEAD AND 
DORMANT FUELS...FOR PORTIONS OF SOUTHWEST COLORADO...FIRE WEATHER 
ZONES 205 AND 207 BELOW 6500 FEET...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. 

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONES 205 AND 207
  BELOW 6500 FEET.

* WIND...SOUTH WINDS 10 TO 20 MPH WITH GUSTS AROUND 25 MPH WILL
  CONTINUE THROUGH EARLY THIS EVENING. WINDS WILL INCREASE AGAIN
  ON MONDAY AFTERNOON BECOMING SOUTH 15 TO 25 MPH WITH GUSTS 35 TO
  45 MPH. A FEW STRONGER GUSTS WILL BE POSSIBLE.

* HUMIDITY...RELATIVE HUMIDITY LEVELS WILL REMAIN BELOW 15 PERCENT
  THROUGH THE EARLY EVENING HOURS...COMBINING WITH THE WINDS AND
  DRY FUELS TO CREATE CRITICAL FIRE WEATHER CONDITIONS. RELATIVE
  HUMIDITY VALUES ARE AGAIN EXPECTED FALL BELOW 15 PERCENT ON
  MONDAY AFTERNOON.

* IMPACTS...CONDITIONS MAY CAUSE CONTROL PROBLEMS ON ANY FIRES 
  STARTED...INCLUDING AGRICULTURAL BURNS OR PRESCRIBED BURNS. 
  SUCH FIRES MAY GROW QUICKLY AND OUTPACE ATTEMPTS TO CONTROL 
  THEM.

USE EXTREME CAUTION IF CONTEMPLATING AN AGRICULTURAL OR
PRESCRIBED BURN SUNDAY. EVEN A SMALL DITCH BURN COULD QUICKLY
BECOME UNCONTROLLABLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


HTTP://WEATHER.GOV/GJT
545 
WWUS85 KGJT 210300
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
900 PM MDT SUN MAR 20 2011

COZ205-207-211300-
/O.EXP.KGJT.FW.W.0002.000000T0000Z-110321T0300Z/
/O.CON.KGJT.FW.A.0002.110321T1800Z-110322T0300Z/
MONTROSE FORECAST AREA-DURANGO FORECAST AREA-
900 PM MDT SUN MAR 20 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 205 AND 207...
...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 205 AND 207...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. SURFACE
WINDS HAVE SUBSIDED AND THE HUMIDITY ROSE ABOVE CRITERIA.

RED FLAG CONDITIONS SHOULD RETURN AGAIN MONDAY...SO THE FIRE
WEATHER WATCH HAS BEEN CONTINUED. A STRONGER PACIFIC STORM SYSTEM
WILL MOVE THROUGH THE AREA IN THE AFTERNOON WITH A GOOD CHANCE
OF STRONG SURFACE WINDS AND LOW HUMIDITY.

* AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONES 205 AND 207. 

* WIND...SOUTH WINDS 10 TO 20 MPH WITH GUSTS 35 TO 45 MPH WILL
  DEVELOP BY EARLY MONDAY AFTERNOON...WITH A FEW STRONGER GUST
  POSSIBLE. 

* HUMIDITY...RELATIVE HUMIDITY VALUES ARE AGAIN EXPECTED FALL
  BELOW 15 PERCENT ON MONDAY AFTERNOON.

* IMPACTS...CONDITIONS MAY CAUSE CONTROL PROBLEMS ON ANY FIRES 
  STARTED...INCLUDING AGRICULTURAL BURNS OR PRESCRIBED BURNS. 
  SUCH FIRES MAY GROW QUICKLY AND OUTPACE ATTEMPTS TO CONTROL 
  THEM.

USE EXTREME CAUTION IF CONTEMPLATING AN AGRICULTURAL OR
PRESCRIBED BURN SUNDAY. EVEN A SMALL DITCH BURN COULD QUICKLY
BECOME UNCONTROLLABLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

CUOCO

HTTP://WEATHER.GOV/GJT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this red flag warning went out at Mar 19, 2:59 PM MDT, 12 hours 30 minutes earlier.

Area forecast discussion, Mar 19, 2:59 PM MDT, 12 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
259 PM MDT SAT MAR 19 2011

.SHORT TERM DISCUSSION...TONIGHT THROUGH MONDAY...

MILD...WINDY CONDITIONS DEVELOPED ACROSS THE CWFA TODAY AS MID-LEVEL
FLOW INCREASED AHEAD OF A COLD FRONT SWEEPING EASTWARD ACROSS UTAH.
EXCEPT FOR SEVERAL LOCATIONS ABOVE THE 11500 FT LEVEL AND A FEW
FAVORED LOCATIONS ACROSS THE NORTH...WINDS HAVE STAYED BELOW ADVISORY
CRITERIA SO WILL NOT BE ISSUING ANY FURTHER WIND RELATED HIGHLIGHTS
FOR THE LATE AFTERNOON AND EARLY EVENING TIME PERIOD.

EXPECT WINDS TO DECREASE OVERNIGHT AS THE COLD FRONT EASES ACROSS
THE REGION DURING THE NIGHT. DESPITE COLD FRONTAL PASSAGE...LITTLE
MOISTURE AND DYNAMIC FORCING...SO EXCEPT FOR THE NORTHEAST UTAH
MOUNTAINS...DO NOT EXPECT SNOWFALL TONIGHT.

THE LOW OFF THE NORTHWEST COAST DIGS SOUTHWARD SUNDAY RESULTING IN A
DECREASED GRADIENT ALOFT. CONSEQUENTLY...EXPECT LESS WIND THAN
TODAY...THOUGH STILL BREEZY IN THE AFTERNOON. TEMPERATURES WILL TAKE
A SLIGHT DOWNTURN IN THE WAKE OF TONIGHT'S FRONTAL PASSAGE. LESS WIND
AND LOWER TEMPERATURES CORRELATE TO A MARGINAL FIRE DANGER SUNDAY
AFTERNOON AND EVENING...RIGHT ON THE EDGE OF CRITERIA. IN LIGHT OF
THIS UNCERTAINTY...WILL LEAVE THE FIRE WEATHER WATCH IN PLACE AND
WILL DEFER TO THE MIDNIGHT CREW TO MAKE THE CALL. MOISTURE REMAINS
LIMITED AND...WITH THE EXCEPTION OF A SLIGHT CHANCE FOR SNOWFALL OVER
THE NORTHEAST UINTA MOUNTAINS...DRY WEATHER WILL CONTINUE.

THE DEEP PACIFIC LOW PRESSURE SYSTEM OPENS AND SHIFTS EASTWARD...
MOVING ACROSS THE GREAT BASIN FROM SUNDAY NIGHT INTO MONDAY. IN
RESPONSE...SOUTHWEST FLOW ALOFT INCREASES ONCE AGAIN...REACHING 50
KTS AT THE 7H LEVEL ACROSS MUCH OF THE AREA WITH 5H WINDS IN EXCESS
OF 70 MPH...TOPPED BY A 130 KT JET NOSING INTO THE FOUR CORNERS. A
COOL FRONT ASSOCIATED WITH THIS SYSTEM WILL MOVE ACROSS EASTERN UTAH
DURING THE AFTERNOON AND WITH A DECENT PRE-FRONTAL SURFACE PRESSURE
GRADIENT...THERE WILL BE LITTLE TO INHIBIT MIXING OF THE STRONGER
WINDS ALOFT TO THE SURFACE. MEANWHILE...PACIFIC MOISTURE TAP ARRIVES
IN THE AFTERNOON WHICH SHOULD BRING VIRGA AND SCATTERED LIGHT
SHOWERS. AT THIS POINT...ADVISORY CRITERIA WIND FOR MUCH OF THE AREA
APPEARS PROBABLE. HIGH WINDS ARE POSSIBLE WITH THE ADDITIVE EFFECT OF
COOLING ALOFT ASSOCIATED WITH VIRGA AND SHOWERS WHICH COULD ENHANCE
WIND STRENGTH FURTHER. CONFIDENCE IS LESS THAN 50-50 FOR HIGH
WINDS...SO WILL HOLD OFF ON HIGH WIND WATCH. EXPECT TEMPERATURES TO
REBOUND AHEAD OF THE FRONT...RISING TO BETWEEN 5 AND 10 DEGREES ABOVE
NORMAL.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY...

THE PERIOD BEGINS WITH THE 125+ KT UPPER JET CENTERED OVER THE FOUR
CORNERS AND STRETCHED ACROSS MUCH OF THE FORECAST AREA. IN
ADDITION...THE NORTH-SOUTH ORIENTED COLD FRONT WILL BE AT THE UT/CO
BORDER AT 00Z TUE. THEREFORE VERY STRONG WINDS WILL CONTINUE FOR A
SHORT TIME MONDAY EVENING...DIMINISHING A LITTLE AFTER FRONTAL
PASSAGE. THE WIND SHIFT ASSOCIATED WITH THIS FRONT WILL NOT BE
GREAT...WITH WINDS BECOMING MORE WEST-SOUTHWEST INSTEAD OF SOUTH-
SOUTHWEST. PRECIPITATION WILL SPREAD EASTWARD IN THE VICINITY OF THE
FRONT AND SNOW WILL QUICKLY BECOME WIDESPREAD OVER THE MOUNTAINS
DURING THE EVENING. WHILE SNOW LEVELS WILL FALL BEHIND THE FRONT...
THE PRECIPITATION PHASE WILL REMAIN MIXED...OR LIQUID IN THE LOWER
VALLEYS THROUGHOUT THE NIGHT. WINDS WILL REMAIN GUSTY THROUGH THE
NIGHT OVER THE HIGHER TERRAIN GRADUALLY DIMINISHING AND BECOMING MORE
WESTERLY EARLY TUESDAY AS THE UPPER TROUGH MOVES OVERHEAD. THE COLD
CORE ALOFT WILL KEEP CONDITIONS UNSTABLE THROUGH TUESDAY...ESPECIALLY
OVER THE EASTERN HALF OF THE FORECAST AREA. THE ECMWF SOLUTION
CONTINUES TO BE A TAD SLOWER...AND A LITTLE MORE SOUTHERLY. HAVE
GENERALLY FOLLOWED THE GFS FOR THIS FORECAST...BUT DID KEEP SHOWERS
LINGERING INTO TUE NIGHT.

A SHORTWAVE RIDGE FOLLOWS ON WEDNESDAY FOR DRIER CONDITIONS. THE NEXT
DISTURBANCE EJECTING FROM THE PERSISTENT LONG WAVE TROUGH OVER THE
WEST COAST WILL BRUSH THE FORECAST AREA LATE WED NIGHT INTO THURSDAY.
THIS FAST MOVING OPEN WAVE WILL BE RELATIVELY WEAK...AFFECTING MAINLY
THE NORTH. AGAIN THE ECMWF IS A LITTLE SLOWER AND MORE AMPLIFIED.

MODELS INDICATE THAT SHORTWAVES WILL CONTINUE TO PASS OVER THE
WESTERN CONUS WITH LITTLE CHANGE IN THE LARGE SCALE PATTERN. WINDS
WILL INCREASE AHEAD OF EACH WAVE...WITH TEMPERATURES DROPPING OFF A
LITTLE BEHIND THEM. THE LATEST RUNS HAVE TIMED THE NEXT WAVE FOR
SATURDAY...WITH FRIDAY AND SUNDAY THE IN-BETWEEN DAYS. WHILE MODEL
CONSISTENCY HAS BEEN PRETTY GOOD IN THE LARGE SCALE...THERE HAS BEEN
PLENTY OF VARIATION IN THE HANDLING OF INDIVIDUAL SHORTWAVES BEYOND
AROUND DAY 5.

&&

.AVIATION...

STRONG SOUTHWEST WINDS OF 30 TO 40 KNOTS AT MOUNTAIN TOP LEVEL WILL
CONTINUE INTO THE EVENING RESULTING IN MOUNTAIN WAVES AND MODERATE TO
STRONG TURBULENCE. OTHERWISE...VFR CONDITIONS WILL BE THE RULE
ACROSS THE REGION TONIGHT INTO SUNDAY. HOWEVER...A FEW LIGHT SNOW
SHOWERS ARE POSSIBLE OVER THE NORTHEAST UTAH MOUNTAINS DURING THIS
PERIOD.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...

CO...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR ZONES 205-207.
     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
       FOR ZONES 205-207.
UT...NONE.

&&

SHORT TERM...NL
LONG TERM....EH
AVIATION.....TGJT
Hazardous weather outlook, Mar 19, 6:00 AM MDT, 21 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
600 AM MDT SAT MAR 19 2011

COZ001>014-017>023-UTZ022>025-027>029-201246-
ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES-
CENTRAL COLORADO RIVER BASIN-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR-
EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS-
ELKHEAD AND PARK MOUNTAINS-FLAT TOPS-
FOUR CORNERS/UPPER DOLORES RIVER-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS-
GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN-
NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER-
ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH-
SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU-
UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY-
UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS-
600 AM MDT SAT MAR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT
...RED FLAG WARNING IN EFFECT FOR SATURDAY 2 PM TO 8 PM FOR
ELEVATIONS BELOW 6500 FEET IN MONTROSE AND DELTA COUNTIES EAST OF
THE UNCOMPAHGRE PLATEAU...THE PARADOX VALLEY AREA...AND DOLORES...
MONTEZUMA...LA PLATA...AND ARCHULETA COUNTIES...

SOUTHWEST WINDS WILL INCREASE SATURDAY AFTERNOON AND COMBINE WITH
VERY LOW HUMIDITY AND UNSTABLE CONDITIONS.  SUCH CONDITIONS WILL
MAKE CONTROL OF ANY FIRES OUTDOORS VERY DIFFICULT. EVEN SIMPLE
DITCH BURNS COULD EASILY GET OUT OF CONTROL. THE CONDITIONS WILL
SUBSIDE AFTER DARK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON AS DRY AND
WINDY CONDITIONS RETURN TO SOUTHWEST COLORADO. WINDY CONDITIONS WILL
CONTINUE ON MONDAY.

THERE IS A CHANCE OF VALLEY RAIN AND MOUNTAIN SNOW MONDAY NIGHT
THROUGH WEDNESDAY AS A COLD FRONT MOVES THROUGH THE AREA.

THE NEXT CHANCE FOR PRECIPITATION WILL BE AT THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

JOE/TGR

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 2:35 PM MDTWind AdvisoryGJTArchuleta, Delta, Dolores, Eagle, Garfield, Gunnison and 12 more30 hr
Mar 20, 3:02 PM MDTWinter Weather AdvisoryGJTArchuleta, Delta, Dolores, Eagle, Garfield, Gunnison and 12 more57 hr
Mar 20, 3:17 PM MDTFire Weather WatchGJTDolores, Eagle, Garfield, La Plata, Mesa, Montezuma and 2 more13 hr

Nearby

Red Flag Warnings in Colorado, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.